# SDR MASA200601030

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,799 hours, 5,924 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5079 CLT - ABORTED TAKEOFF DUE TO LT OVERWING EMERGENCY EXIT CAUTION.  MX RESEATED LT OVERWING EMERGENCY EXIT DOOR.  OP'S CHECK GOOD.
